On Limiting Characterizations of Memoryless Multiuser Capacity Regions

Roger S. Cheng, Sergio Verdú

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

The restriction to Gaussian inputs in the limiting expression for the capacity regions of memoryless Gaussian interference and multiple-access channels is shown to fall short of achieving capacity even if the inputs are allowed to be dependent and nonstationary. In addition, the equality between the limiting and the single-letter characterizations of memoryless multiple-access channel capacity is established directly, without recourse to independent coding theorems.

Original languageEnglish (US)
Pages (from-to)609-612
Number of pages4
JournalIEEE Transactions on Information Theory
Volume39
Issue number2
DOIs
StatePublished - Mar 1993

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Keywords

  • Gaussian channels
  • Memoryless channels
  • interference channels
  • multiple-access channels
  • multiuser information theory

Fingerprint Dive into the research topics of 'On Limiting Characterizations of Memoryless Multiuser Capacity Regions'. Together they form a unique fingerprint.

  • Cite this